Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 99, NWS Northern Indiana

October 21, 2011Allen County, Paulding County, Putnam County, Ohio

NWS Northern Indiana issued this river flood warning at Oct 21, 2011, 6:00 PM EDT for Allen County, Paulding County, Putnam County, Ohio. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2011, 6:00 PM EDT (22:00 UTC)
Expired
Oct 22, 2011, 10:00 PM EDT
In force
28 hr
Issued by
NWS Northern Indiana
Flood severity
Minor

Counties Allen County, OH, Paulding County, OH, Putnam County, OH

The radar

The Northern Indiana radar (KIWX), 127 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Auglaize River at Ft. Jennings (FTJO1). The gauge peaked at 13.21 ft at Oct 22, 2011, 8:00 AM EDT.

actionminormoderate101510/2110/2210/2310/24
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04186500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

024 
WGUS43 KIWX 212200
FLWIWX
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
600 PM EDT FRI OCT 21 2011

...THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS...

  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES

.RUNOFF FROM HEAVY RAINFALL OVER THE PAST FEW DAYS WILL CAUSE MINOR 
FLOODING ALONG THE AUGLAIZE RIVER NEAR FORT JENNINGS. THE RIVER IS 
EXPECTED TO BRIEFLY CREST ABOVE FLOOD STAGE OVERNIGHT...AND FALL 
BACK BELOW FLOOD STAGE BY EARLY SATURDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC003-125-137-222200-
/O.NEW.KIWX.FL.W.0099.111021T2200Z-111023T0651Z/
/FTJO1.1.ER.111021T2200Z.111022T0000Z.111022T0651Z.NO/
600 PM EDT FRI OCT 21 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* UNTIL LATE SATURDAY NIGHT.
* AT 5 PM FRIDAY THE STAGE WAS 12.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE FRIDAY EVENING AND
  CREST NEAR 13.1 FEET AROUND  2 AM SATURDAY OCTOBER 22 AND FALL 
  BELOW FLOOD STAGE EARLY SATURDAY MORNING.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$
4 follow-up statements
026 
WGUS83 KIWX 220223
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1023 PM EDT FRI OCT 21 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY 
 
.RUNOFF FROM RECENT HEAVY RAINFALL IS CAUSING MINOR FLOODING ALONG
AREA RIVERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC003-125-137-230223-
/O.EXT.KIWX.FL.W.0099.000000T0000Z-111023T0600Z/
/FTJO1.1.ER.111021T2220Z.111022T0200Z.111022T0600Z.NO/
1023 PM EDT FRI OCT 21 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* UNTIL LATE SATURDAY NIGHT.
* AT 10 PM FRIDAY THE STAGE WAS 13.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE 
  AROUND  2 AM SATURDAY OCTOBER 22.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$

OHC137-230223-
/O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T0730Z/
/OTTO1.1.ER.111021T1048Z.111022T0600Z.111023T0730Z.NO/
1023 PM EDT FRI OCT 21 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE BLANCHARD RIVER AT OTTAWA
* UNTIL LATE SUNDAY NIGHT.
* AT 9 PM FRIDAY THE STAGE WAS 24.4 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 24.5 FEET AROUND  8 
  AM SATURDAY OCTOBER 22 AND FALL BELOW FLOOD STAGE AROUND  3 AM 
  SUNDAY OCTOBER 23.
* AT 25.0 FEET...FLOODING BEGINS ALONG SOUTH WALNUT AND WEST SECOND 
  STREETS ON THE SOUTH SIDE OF OTTAWA.

$$
193 
WGUS83 KIWX 221138
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
738 AM EDT SAT OCT 22 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
 
.RUNOFF FROM RECENT HEAVY RAINFALL IS CAUSING MINOR FLOODING ALONG
THE AUGLAIZE RIVER NEAR FORT JENNINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC003-125-137-231138-
/O.EXT.KIWX.FL.W.0099.000000T0000Z-111023T2136Z/
/FTJO1.1.ER.111021T2220Z.111022T1200Z.111022T2136Z.NO/
738 AM EDT SAT OCT 22 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* UNTIL SUNDAY AFTERNOON.
* AT 7 AM SATURDAY THE STAGE WAS 13.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.3 FEET AROUND  8 
  AM SATURDAY OCTOBER 22 AND FALL BELOW FLOOD STAGE AROUND  5 PM 
  SATURDAY OCTOBER 22.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.

$$
590 
WGUS83 KIWX 221448
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1048 AM EDT SAT OCT 22 2011

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES 
  BLANCHARD RIVER AT OTTAWA AFFECTING PUTNAM COUNTY 
 
.RUNOFF FROM RECENT HEAVY RAINS IS CAUSING MINOR RIVER FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE VEHICLES THROUGH FLOODED AREAS.  THE 
WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW CHILDREN TO 
PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER RADIO OR 
LOCAL MEDIA FOR FURTHER STATEMENTS AND UPDATED FORECASTS.

DETAILED RIVER FORECASTS AND MORE INFORMATION CAN BE FOUND ON THE 
INTERNET AT WWW.WEATHER.GOV/IWX. RIVER INFORMATION CAN BE FOUND UNDER
THE LEFT MENU BAR UNDER CURRENT CONDITIONS RIVERS AND LAKES AHPS.

ALL TIMES ARE IN EASTERN TIME. THIS STATEMENT WILL BE UPDATED IN 
ABOUT 24 HOURS OR SOONER IF NECESSARY.

&&

OHC003-125-137-231448-
/O.EXT.KIWX.FL.W.0099.000000T0000Z-111024T0000Z/
/FTJO1.1.ER.111021T2220Z.111022T1230Z.111023T0000Z.NO/
1048 AM EDT SAT OCT 22 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* UNTIL SUNDAY EVENING.
* AT 10 AM SATURDAY THE STAGE WAS 13.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 13.0 FOOT FLOOD STAGE 
  AROUND  8 PM SATURDAY OCTOBER 22.
* AT 13.0 FEET...MINOR FLOODING BEGINS IN THE NORTHWEST OHIO COUNTIES
  OF NORTHWEST ALLEN, NORTHEAST VAN WERT, AND SOUTHWEST PUTNAM. FARM 
  LAND NEAREST THE AUGLAIZE RIVER WILL BE AFFECTED BY FLOOD WATER.


$$

OHC137-231447-
/O.EXT.KIWX.FL.W.0098.000000T0000Z-111024T0916Z/
/OTTO1.1.ER.111021T1048Z.111022T1200Z.111023T0916Z.NO/
1048 AM EDT SAT OCT 22 2011

 THE FLOOD WARNING HAS BEEN EXTENDED FOR
  THE BLANCHARD RIVER AT OTTAWA
* UNTIL LATE SUNDAY NIGHT.
* AT 10 AM SATURDAY THE STAGE WAS 24.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW THE 23.0 FOOT FLOOD STAGE 
  AROUND  5 AM SUNDAY OCTOBER 23.
* AT 25.0 FEET...FLOODING BEGINS ALONG SOUTH WALNUT AND WEST SECOND 
  STREETS ON THE SOUTH SIDE OF OTTAWA.


$$
963 
WGUS83 KIWX 230200
FLSIWX
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTHERN INDIANA 
1000 PM EDT SAT OCT 22 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS...
 
  AUGLAIZE RIVER NEAR FORT JENNINGS AFFECTING ALLEN...PAULDING AND 
  PUTNAM COUNTIES
 
THIS WILL BE THE LAST STATEMENT FOR THIS HIGH WATER EVENT.

OHC003-125-137-230230-
/O.CAN.KIWX.FL.W.0099.000000T0000Z-111024T0000Z/
/FTJO1.1.ER.111021T2220Z.111022T1230Z.111022T2300Z.NO/
1000 PM EDT SAT OCT 22 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE AUGLAIZE RIVER NEAR FORT JENNINGS
* AT 9 PM SATURDAY THE STAGE WAS 12.9 FEET AND FALLING.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE SATURDAY EVENING.
* FORECAST...THE RIVER WILL FALL TO NEAR 12.3 FEET AROUND  2 AM 
  SUNDAY OCTOBER 23.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Oct 21, 3:18 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Oct 21, 3:18 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
318 PM EDT FRI OCT 21 2011

.SHORT TERM...
TONIGHT THROUGH SATURDAY NIGHT...
VIS SAT STILL SHOWING EXTENSIVE LAKE CLOUDS OVER MUCH OF THE CWA AS
SFC RIDGE AXIS STILL BACK OVER WESTERN ILLINOIS. HOWEVER...STILL
ANTICIPATE CLEARING SKIES TONIGHT AS RIDGE EXPECTED TO FINALLY SHIFT
EASTWARD OVER THE AREA. WITH CLEARING SKIES AND LIGHT WINDS TEMPS
WILL DROP DOWN INTO THE L-M30S OVER ENTIRE CWA SO WILL UPDATE FROST
ADV TO INCLUDE MI COUNTIES AS WELL. FAIR WX IN STORE FOR SATURDAY
AND SATURDAY NIGHT WITH SFC RIDGE SHIFTS EAST OF THE AREA. WEAK
SHORT WAVE WILL MOVE ACROSS DURING THE DAY BUT NOT ANTICIPATING
ANYTHING MORE THAN AN INC IN MID-HIGH CLOUDS AND STILL EXPECT
SEASONABLE TEMPS WITH HIGHS 55-60F AND LOWS AROUND 40.

&&

.LONG TERM...SATURDAY THROUGH THURSDAY

ONLY MINOR CHANGES MADE TO THE GRIDS GIVEN GOOD INTER/INTRA MODEL
CONSISTENCY. 12Z GUIDANCE DID TREND A LITTLE FARTHER
NORTH...WEAKER...AND SLOWER WITH A SHORTWAVE PROGGED TO PROPAGATE
EWD THROUGH THE GREAT LAKES LATE SUNDAY INTO SUNDAY NIGHT. WEAK
THETA-E ADVECTION ASSOCIATED WITH THIS IMPULSE...COINCIDENT WITH LOW
LVL CONVERGENCE ALONG A TRAILING CDFNT AND FORCING ALONG THE NOSE OF
A MID/UPPER JET CORE SUPPORTS AT LEAST GOING CHC POPS FOR LIGHT
RAIN...BEST CHANCES ACROSS THE NORTH SUNDAY NIGHT CLOSER TO BETTER
MID/UPPER LVL SUPPORT. OTHERWISE...SUNDAY FOR THE MOST PART LOOKS
PLEASANT/DRY AS THE LOW LVL FLOW BACKS MORE SOUTHWESTERLY ALLOWING
FOR AFTN HIGHS TO REACH WELL INTO THE 60S FOR MOST LOCATIONS.
SHORTWAVE RIDGING/SUBSIDENCE IN THE WAKE OF SUNDAY NIGHT'S
DISTURBANCE SHOULD ALLOW FOR A DRY MONDAY WITH TEMPS NEAR NORMAL.

AN AMPLIFYING/SHARPENING UPPER TROUGH WILL DIG INTO THE
CENTRAL/EASTERN CONUS DURING THE TUESDAY-FRIDAY PERIOD. POSITIVE
TILT TO THE TROUGH IN MOST MODELS SUPPORT A SEWD SINKING FRONTAL
CIRCULATION INSTEAD OF A WELL DEVELOPED MID LATITUDE CYCLONE LOCALLY
THIS GO AROUND. BUT STILL COULD SEE A PERIOD OF HEAVIER RAINFALL
LATE TUESDAY INTO TUESDAY NIGHT GIVEN RATHER IMPRESSIVE MOISTURE
ADVECTION NWD INTO THE AFOREMENTIONED SINKING LOW LVL FRONTAL
CIRCULATION. DUE TO TIMING CONCERNS THIS FAR IN ADVANCE CONTINUED
WITH ONLY MID CHC POPS BUT DID ADD A THUNDER MENTION TO TUESDAY
AFTN/NIGHT GIVEN THE EXPECTED MODEST THETA-E ADV. ALSO BUMPED UP
HIGHS SEVERAL DEGREES ON TUESDAY AS GUIDANCE HAS AT LEAST THE
SOUTHERN HALF OF THE FA WELL INTO THE WARM SECTOR (850 HPA TEMPS
12-14C). MUCH COOLER AIR WILL FILTER IN BY THURSDAY AND FRIDAY WITH
LAKE EFFECT CLOUDS AND SHOWERS POSSIBLE...WITH HIGHS EACH DAY LIKELY
STRUGGLING TO REACH THE 50S.

&&

.AVIATION...
SFC RIDGE AXIS STILL HANGING BACK TO THE WEST AND ALLOWING STUBBORN
LAKE CLOUDS TO PERSIST OVER BOTH TAF SITES THIS AFTERNOON. STILL
ANTICIPATE CLEARING SKIES THIS EVENING AS RIDGE AXIS EXPECTED TO
REACH IL/IN BORDER BY 00Z...THEN MOSTLY CLEAR SKIES AND LIGHT WINDS
FOR THE REMAINDER OF TAF PERIOD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FROST ADVISORY FROM 4 AM EDT /3 AM CDT/ TO 8 AM EDT /7 AM CDT/
     SATURDAY FOR INZ003>009-012>018-020-022>027-032>034.

MI...FROST ADVISORY FROM 4 AM TO 8 AM EDT SATURDAY FOR MIZ077>081.

OH...FROST ADVISORY FROM 4 AM TO 8 AM EDT SATURDAY FOR OHZ001-002-004-
     005-015-016-024-025.

&&

SHORT TERM...LOGSDON
LONG TERM...STEINWEDEL
AVIATION...LOGSDON
Hazardous weather outlook, Oct 21, 3:46 PM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
346 PM EDT FRI OCT 21 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-222000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
346 PM EDT FRI OCT 21 2011 /246 PM CDT FRI OCT 21 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AREAS OF FROST CAN BE EXPECTED BY LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY INTO TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-222000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
346 PM EDT FRI OCT 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY INTO TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 10:22 PM EDTRiver Flood WatchIWXPutnam6 hr
Oct 21, 4:04 AM EDTFrost AdvisoryIWXAllen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more28 hr
Oct 21, 4:36 AM EDTRiver Flood WarningIWXPutnam60 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.